International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 5, Part A

Stability analysis of sis delay models for venereal diseases with symptomatic and asymptomatic infective


Author(s): Jyoti Gupta

Abstract: We have proposed and analyzed the two SIS delay models for venereal diseases with susceptible, asymptomatic, and symptomatic infectives. In the first model, we have considered that asymptomatic and symptomatic have the same infection rate, and later model, symptomatic infectives are treated and have a lower infection rate than asymptomatic infectives. In these models, the asymptomatic infectives stay in the latent period to become infectious, which we considered a delay The basic reproduction number is derived through the next-generation method. The endemic and disease-free equilibriums are proved to be locally stable through the Lyapunov method. The numerical simulation also confirms our theoretical findings.

Pages: 25-33 | Views: 30 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Jyoti Gupta. Stability analysis of sis delay models for venereal diseases with symptomatic and asymptomatic infective. Int J Stat Appl Math 2021;6(5):25-33.
Call for book chapter
International Journal of Statistics and Applied Mathematics